# SDR ASAA2011111810702

- Difficulty date: November 18, 2011
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 17,715 hours, 5,402 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 453A16102C
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION OF UPPER SURFACE OF FLOORBOARDS.  FABRICATED NEW PANEL. AIRCRAFT GROUNDED.
